Skip to Main Content
Skip Nav Destination

A graph theoretic approach to the brachistochrone problem

Comput. Phys. 4, 303–306 (1990)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Nils P. Johnson
The College Mathematics Journal 35, 192 (2004)
  • B. Vratanar
  • M. Saje
International Journal of Non-Linear Mechanics 33, 489 (1998)
  • Stephen C. Lipp
SIAM Journal on Control and Optimization 35, 562 (1997)
Close Modal

or Create an Account

Close Modal
Close Modal